Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 83, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 1, 2008, 2:22 PM CDT for Ottawa County, Oklahoma. It took effect at Jun 2, 2008, 8:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2008, 2:22 PM CDT (19:22 UTC)
- In effect from
- Jun 2, 2008, 8:00 AM CDT
- Expired
- Jun 3, 2008, 2:02 PM CDT
- In force
- 30 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Ottawa County, OK
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 011922 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 222 PM CDT SUN JUN 01 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-020322- /O.NEW.KTSA.FL.W.0083.080602T1825Z-080604T0136Z/ /COMO2.1.ER.080602T1825Z.080603T0600Z.080603T1936Z.NO/ 222 PM CDT SUN JUN 01 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM MONDAY AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 6.50 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 16.7 FEET BY TUESDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
6 follow-up statements
000 WGUS44 KTSA 020058 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 758 PM CDT SUN JUN 01 2008 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY... OKC115-020858- /O.EXT.KTSA.FL.W.0083.080602T1300Z-080604T0712Z/ /COMO2.2.ER.080602T1300Z.080603T0600Z.080604T0112Z.NO/ 758 PM CDT SUN JUN 01 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM MONDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SUNDAY THE STAGE WAS 10.00 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE TO RISE TO NEAR 18.5 FEET BY TUESDAY BEFORE DAWN. THIS FORECAST IS BASED ON ADDITIONAL RAINFALL FALLING SUNDAY NIGHT INTO MONDAY...AND A LOWER CREST SHOULD BE EXPECTED SHOULD LITTLE OR NO RAINFALL AFFECT THE BASIN. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING. STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED. $$
000 WGUS84 KTSA 021330 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 830 AM CDT MON JUN 02 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-022130- /O.EXT.KTSA.FL.W.0083.000000T0000Z-080603T2310Z/ /COMO2.1.ER.080602T0850Z.080603T0000Z.080603T1710Z.NO/ 830 AM CDT MON JUN 02 2008 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE STAGE WAS 15.82 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 17.7 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY AFTERNOON. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 021927 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 227 PM CDT MON JUN 02 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-030327- /O.EXT.KTSA.FL.W.0083.000000T0000Z-080603T1533Z/ /COMO2.1.ER.080602T0850Z.080603T0000Z.080603T0933Z.NO/ 227 PM CDT MON JUN 02 2008 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM MONDAY THE STAGE WAS 16.75 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 17.5 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 030040 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 740 PM CDT MON JUN 02 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-030840- /O.EXT.KTSA.FL.W.0083.000000T0000Z-080603T2215Z/ /COMO2.1.ER.080602T0850Z.080603T0600Z.080603T1615Z.NO/ 740 PM CDT MON JUN 02 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM MONDAY THE STAGE WAS 17.22 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 17.4 FEET TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 031323 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 823 AM CDT TUE JUN 03 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-032123- /O.CON.KTSA.FL.W.0083.000000T0000Z-080603T2215Z/ /COMO2.1.ER.080602T0850Z.080603T0400Z.080603T1506Z.NO/ 823 AM CDT TUE JUN 03 2008 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 16.62 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 031902 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 202 PM CDT TUE JUN 03 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-031932- /O.CAN.KTSA.FL.W.0083.000000T0000Z-080603T2215Z/ /COMO2.1.ER.080602T0850Z.080603T0400Z.080603T1710Z.NO/ 202 PM CDT TUE JUN 03 2008 THE FLOOD WARNING IS CANCELLED FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 100 PM TUESDAY THE STAGE WAS 14.64 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS AFTERNOON. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 1, 11:12 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 1, 11:12 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1112 AM CDT SUN JUN 1 2008 .DISCUSSION... BUSY MORNING AS WELL ORGANIZED LINEAR MCS CONTINUES TO MOVE ACROSS NE OKLAHOMA AND WILL CONTINUE SWEEPING THROUGH NW ARKANSAS OVER NEXT FEW HOURS. SEVERAL REPORTS OF SEVERE WIND GUSTS WITH THE MCS. RADAR SHOWS PROMINENT MCV HAS DEVELOPED ON NORTH SIDE OF SYSTEM AND THUS EXPECT IT TO CONTINUE TO PRODUCE SEVERE WEATHER AS IT MOVES EAST. RADAR EXTRAPOLATION SUGGESTS STORM THREAT SHOULD DIMINISH FROM 19-20Z ACROSS NW ARKANSAS. WILL ISSUE ANOTHER UPDATE SHORTLY TO ADJUST POPS AND PERHAPS DROP A FEW WESTERN COUNTIES FROM WATCH. && .PREV DISCUSSION... /ISSUED 451 AM CDT SUN JUN 1 2008/ DISCUSSION... BOUNDARY FROM SOUTHERN MISSOURI WEST BACK INTO NORTHEAST OKLAHOMA STILL ACTIVE. CURRENTLY BIG HAILER IN DELAWARE COUNTY. FORECAST CONTINUES TO REVOLVE AROUND BOUNDARIES AND CONDITIONALLY UNSTABLE ATMOSPHERE. IN THE SHORT TERM TRIED TO PLAY ONGOING CONVECTION. MORE THUNDER LIKELY TO IGNITE AGAIN THIS AFTERNOON WITH WEST-EAST BOUNDARY NEAR THE VICINITY OF STATE HIGHWAY 412. HIGHEST POP NORTHEAST. NORTHEAST CONTINUES TO BE FAVORED THIS EVENING..INTO THE OVERNIGHT HOURS. FRONT LIFTS NORTH MONDAY WITH TEMP INTO LOWER 90S. UNSEASONABLY MILD NIGHT MONDAY NIGHT. NEAR ZONAL FLOW PUSHES FRONTAL BOUNDARY TO NEAR I-44 BY DARK TUESDAY. RE-INTRODUCED PRECIP CHANCES TUESDAY AFTERNOON AND NIGHT. MODELS AGREE ON LARGE SCALLE RIDGE EAST COAST AND LARGE TROF WEST AFTER WEDNESDAY. AN ACTIVE WEATHER PERIOD TO FOLLOW...IF NOT OUR FORECAST AREA... ELSEWHERE IN THE PLAINS. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 90 71 93 77 / 90 30 20 10 FSM 91 69 93 73 / 90 30 10 10 MLC 90 72 90 74 / 90 20 10 10 BVO 86 65 93 74 / 60 40 30 10 FYV 86 65 88 72 / 90 40 20 10 BYV 85 63 88 72 / 90 50 20 10 MKO 89 68 92 74 / 90 30 20 10 MIO 84 65 89 73 / 90 50 30 10 F10 91 70 91 73 / 90 20 10 10 HHW 89 69 90 74 / 30 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...14 LONG TERM....10
Hazardous weather outlook, Jun 1, 12:53 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1253 PM CDT SUN JUN 1 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1241 PM CDT SUN JUN 1 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING IN WEST CENTRAL ARKANSAS AND EAST CENTRAL OKLAHOMA... TONIGHT ELSEWHERE. AREA AT GREATEST RISK...EAST OF A LINE FROM TALIHINA TO HUNTSVILLE THROUGH 3 PM. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING IN WEST CENTRAL ARKANSAS AND EAST CENTRAL OKLAHOMA... TONIGHT ELSEWHERE. AREA AT GREATEST RISK...EAST OF A LINE FROM TALIHINA TO HUNTSVILLE THROUGH 3 PM...NORTHEAST OKLAHOMA TONIGHT. DISCUSSION... A SEVERE LINEAR CONVECTIVE SYSTEM CONTINUES TO PUSH THROUGH FAR EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS EARLY THIS AFTERNOON. DAMAGING WIND GUSTS TO 70 MPH AND HAIL UP TO GOLF BALL SIZE WILL BE POSSIBLE THROUGH 2 PM WITH THIS LINE OF STORMS. THE ACTIVITY HAS LEFT A LARGE AREA OF RAIN COOLED AND STABLE AIR IN ITS WAKE...THUS ADDITIONAL THUNDERSTORM DEVELOPMENT IS NOT EXPECTED THIS AFTERNOON. LATER TONIGHT...ANOTHER COMPLEX OF STRONG TO SEVERE STORMS WILL DEVELOP AND MOVE NEAR THE BOUNDARY IN PLACE OVER NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. AT THIS TIME IT APPEARS THE HIGHER THREAT FOR SEVERE WEATHER LATE TONIGHT INTO MONDAY MORNING WILL BE FOCUSED CLOSER TO THE KANSAS AND MISSOURI BORDERS. THESE AREAS RECEIVED HEAVY RAIN EARLIER TODAY AND WILL BE UNDER AN ENHANCED THREAT FOR FLASH FLOODING IF STORMS MOVE OVER THE SAME AREAS TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS ONGOING ACROSS PARTS OF THE AREA THIS AFTERNOON. RE-ACTIVATION IS POSSIBLE LATE TONIGHT ACROSS NORTHEAST OKLAHOMA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY MORNING AS THE COMPLEX THAT DEVELOPS TONIGHT MOVES TO THE EAST ACROSS NORTHWEST ARKANSAS. THE AREA WILL REMAIN IN THE MOIST AND UNSTABLE ATMOSPHERE FOR MUCH OF THE WEEK. WITH WEAK BOUNDARIES REMAINING IN THE AREA A CHANCE OF THUNDERSTORMS IS POSSIBLE NEARLY EVERY DAY THIS WEEK. LATER IN THE WEEK A STRONG UPPER LEVEL SYSTEM WILL BE IN INFLUENCING THE REGION...BRINGING THE POTENTIAL FOR A SIGNIFICANT ROUND OF SEVERE WEATHER TO PORTIONS OF THE CENTRAL UNITED STATES INCLUDING EASTERN OKLAHOMA AND WESTERN ARKANSAS THURSDAY OR FRIDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY MONDAY MORNING. ALL INTERESTED PARTIES SHOULD CLOSELY MONITOR LATER FORECASTS REGARDING THE SEVERE WEATHER POTENTIAL LATE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Jun 1, 12:41 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND GST CHARLESTON 35.30N 94.04W
06/01/2008 E60 MPH FRANKLIN AR EMERGENCY MNGR
&&
PBSLocal storm report, Jun 1, 12:42 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1242 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL WISTER 34.97N 94.72W
06/01/2008 E1.00 INCH LE FLORE OK LAW ENFORCEMENT
&&
PBSLocal storm report, Jun 1, 12:48 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1248 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM FLASH FLOOD CHARLESTON 35.30N 94.04W
06/01/2008 FRANKLIN AR EMERGENCY MNGR
MAJOR STREET FLOODING
&&
PBSLocal storm report, Jun 1, 1:07 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG JENNY LIND 35.25N 94.32W
06/01/2008 SEBASTIAN AR EMERGENCY MNGR
LARGE TREE FELL ACROSS POWER LINE BRINGING DOWN POWER
POLL
&&
PBSLocal storm report, Jun 1, 1:09 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM TSTM WND DMG RUDY 35.53N 94.27W
06/01/2008 CRAWFORD AR EMERGENCY MNGR
POWER LINES DOWN
&&
PBSLocal storm report, Jun 1, 1:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM TSTM WND DMG 5 NE BRANCH 35.36N 93.89W
06/01/2008 FRANKLIN AR EMERGENCY MNGR
NUMEROUS TREES DOWN. TREES ON HOME.
&&
RJSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:24 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| May 31, 7:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| May 31, 7:29 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 31, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| May 31, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 1, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 37 min |
| Jun 1, 3:11 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| Jun 1, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Jun 1, 3:50 AM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Jun 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Jun 1, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 1, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Jun 1, 7:46 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Jun 1, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Jun 1, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 66 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 60 min |
| Jun 1, 9:16 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 32 min |
| Jun 1, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| Jun 1, 9:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 1, 9:56 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 4 hr |
| Jun 1, 10:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 67 min |
| Jun 1, 10:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 77 min |
| Jun 1, 10:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee | 55 min |
| Jun 1, 10:51 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 3 hr |
| Jun 1, 11:06 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 39 min |
| Jun 1, 11:31 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 59 min |
| Jun 1, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Sequoyah | 62 min |
| Jun 1, 12:44 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.